Differential and Integral Equations

On mathematical models of a viscoelasticity with a memory

V. P. Orlov and P. E. Sobolevskiĭ

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 1 (1991), 103-115.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569637

Mathematical Reviews number (MathSciNet)
MR1079613

Zentralblatt MATH identifier
0732.73022

Subjects
Primary: 35Q99: None of the above, but in this section
Secondary: 73F15 76A10: Viscoelastic fluids

Citation

Orlov, V. P.; Sobolevskiĭ, P. E. On mathematical models of a viscoelasticity with a memory. Differential Integral Equations 4 (1991), no. 1, 103--115. https://projecteuclid.org/euclid.die/1371569637


Export citation